Universal Families of C°°-Functions on D2.
Mathematische Annalen, Tome 256 (1981), pp. 67-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
universal families of smooth functions on the closed 2-disc, versally unfolded families of maps with simple singularities
@article{MAN_1981__256_163499,
author = {Klaus J\"anich},
title = {Universal {Families} of {C{\textdegree}{\textdegree}-Functions} on {D2.}},
journal = {Mathematische Annalen},
pages = {67--84},
year = {1981},
volume = {256},
zbl = {0442.58006},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__256_163499/}
}
Klaus Jänich. Universal Families of C°°-Functions on D2.. Mathematische Annalen, Tome 256 (1981), pp. 67-84. http://geodesic.mathdoc.fr/item/MAN_1981__256_163499/